# SDR SWAA2023061558593

- Difficulty date: June 12, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,253 hours, 17,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE EXPOSED OUT OF COVER.<[01] REPOSITIONED FWD ENTRY DOOR SLIDE INTO CONTAINER. REF AMM 25-66-00.
